Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A special congruence


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 4 (1953), 933-936
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058621-5
MathSciNet review: 0058621
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, A divisibility properly of the Bernoulli number, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 604-607. MR 0051872 (14:539d)
  • [2] -, Some congruences for the Bernoulli numbers, Amer. J. Math. vol. 75 (1953) pp. 163-172. MR 0051871 (14:539c)
  • [3] N. Nielsen, Sur le théorème de v. Staudt et de Th. Clausen relatif aux nombres de Bernoulli, Annali di Matematica (3) vol. 22 (1914).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058621-5
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society